# SDR CA041010001

- Difficulty date: October 7, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393211
- Part serial: 95206H2345
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE AT FL360 AND 0.74 MACH, THE PILOT'S WINDSHIELD CRACKED.  DIVERTED FOR MAINTENANCE.  WINDSHIELD REPLACED, AIRCRAFT RETURNED TO SERVICE.
